# SDR DALA2025042403208

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0930071) CORROSION CHANNEL SUPPORT LOCATED BS767 PLUS 5 INCHES AND LBL 12.50 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR CHANNEL SUPPORT LOCATED ON BS767 PLUS 5 INCHES AND LBL 12.50 AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R.
